# SDR AALA981727

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 22151621
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD - FLT 1361 - EN ROUTE EWR-ORD - WHILE NR 1 PACK WAS OFF, HAD PACK NR 2 FAULT.  CREW REPORTED LOSS OF BOTH AIR CONDITIONING PACKS.  CAPTAIN DECLARED AN EMERGENCY AND AN EMERGENCY DESCENT WAS INITIATED TO 10,000.  PACK 2 WAS PUT ON LINE AGAIN AT 10,000.  WE CLIMB UP TO 20,000 FT TO FINISH THE FLIGHT AND THE NR 2 PACK WORKED FOR THE REMAINDER OF THE FLIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED DUCT ASSEMBLY OPERATIONS AND LEAK CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
